Approximation properties of certain linear positive operators in exponential weighted spaces
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 42 (2003) no. 1, pp. 123-130
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2003_42_1_a9,
author = {Walczak, Zbigniew},
title = {Approximation properties of certain linear positive operators in exponential weighted spaces},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {123--130},
year = {2003},
volume = {42},
number = {1},
mrnumber = {2056027},
zbl = {1054.41014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a9/}
}
TY - JOUR AU - Walczak, Zbigniew TI - Approximation properties of certain linear positive operators in exponential weighted spaces JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2003 SP - 123 EP - 130 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a9/ LA - en ID - AUPO_2003_42_1_a9 ER -
%0 Journal Article %A Walczak, Zbigniew %T Approximation properties of certain linear positive operators in exponential weighted spaces %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2003 %P 123-130 %V 42 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a9/ %G en %F AUPO_2003_42_1_a9
Walczak, Zbigniew. Approximation properties of certain linear positive operators in exponential weighted spaces. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 42 (2003) no. 1, pp. 123-130. http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a9/